# SDR DALA2016102607662

- Difficulty date: January 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,237 hours, 32,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ANTENNA INTERNAL DOUBLER IS CORRODED AT FS 212 BETWEEN L229L & LONGERON 30 IN E&E COMPARTMENT.  APPLIED TOP COAT ON AREA IAW AMM 51-10-00 701.  REMOVED CORROSION FROM INTERNAL DOUBLER STA 212 BETWEEN 629L & L30L IAW SRM 51-10-04.  NO LIMITS IN SRM FOR AREA COMPLIED WITH ER/A 542799-14 REV ORIGINAL.
